Follow Us: social media social media social media        

Xgeva® 120mg & Prolia® 60mg (denosumab): Clinically Significant Cases of Hypercalcaemia after Cessation of Treatment with Denosumab in Paediatric Patients

Date: 4 February 2016

 

Description:

Cases of clinically significant hypercalcaemia have been reported weeks to months following discontinuation of denosumab treatment in patients with growing skeletons. These patients presented with nausea and vomiting with or without acute renal failure, and required hospitalisation. Patients with growing skeletons have received denosumab for indications that have not been approved such as osteogenesis imperfecta, fibrous dysplasia, and juvenile Paget’s disease of bone. Healthcare professionals are advised to monitor patients with growing skeletons at the time of denosumab treatment for the development of hypercalcaemia following denosumab discontinuation. For further information, please refer to the Direct Healthcare Professional Communication (DHPC) issued by GlaxoSmithKline Pharmaceuticals (M) Sdn. Bhd., in agreement with NPCB.

qrcode